Interactions between your drugs
Applies to: ibuprofen, warfarin
Talk to your doctor before using ibuprofen and warfarin. Using ibuprofen together with warfarin may cause you to bleed more easily. You may need a dose adjustment based on your prothrombin time or International Normalized Ratio (INR). Call your doctor promptly if you have any unusual bleeding or bruising, vomiting, blood in your urine or stools, headache, dizziness, or weakness. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Take care, masso
As a pharmacist I would recommend NOT taking both medications at the same time. Both will thin your blood. I would discontinue Ibuprofen. Ask your doctor for a replacement that will not increase the side effects of Warfarin
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.